Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 308, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type $II$
Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka.
Trans. Amer. Math. Soc. 308 (1988), 433-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951617
Hardy spaces of vector-valued functions: duality
Oscar Blasco.
Trans. Amer. Math. Soc. 308 (1988), 495-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951618
The number of solutions to linear Diophantine equations and multivariate splines
Wolfgang Dahmen and Charles A. Micchelli.
Trans. Amer. Math. Soc. 308 (1988), 509-532
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951619
A characterization of two weight norm inequalities for fractional and Poisson integrals
Eric T. Sawyer.
Trans. Amer. Math. Soc. 308 (1988), 533-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 930072
Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators
K. F. Andersen and E. T. Sawyer.
Trans. Amer. Math. Soc. 308 (1988), 547-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 930071
Orthogonal polynomials on several intervals via a polynomial mapping
J. S. Geronimo and W. Van Assche.
Trans. Amer. Math. Soc. 308 (1988), 559-581
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951620
Deficient values and angular distribution of entire functions
Lo Yang.
Trans. Amer. Math. Soc. 308 (1988), 583-601
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 930073
The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component
Niels T. Andersen, Evarist Giné and Joel Zinn.
Trans. Amer. Math. Soc. 308 (1988), 603-635
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 930076
Eigensharp graphs: decomposition into complete bipartite subgraphs
Thomas Kratzke, Bruce Reznick and Douglas West.
Trans. Amer. Math. Soc. 308 (1988), 637-653
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929670
Differentiation theorem for Gaussian measures on Hilbert space
Jaroslav Tišer.
Trans. Amer. Math. Soc. 308 (1988), 655-666
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951621
Explicit formula for weighted scalar nonlinear hyperbolic conservation laws
Philippe LeFloch and Jean-Claude Nédélec.
Trans. Amer. Math. Soc. 308 (1988), 667-683
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951622
Complex interpolation of normed and quasinormed spaces in several dimensions. I
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 308 (1988), 685-711
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951623
Construction of an inner function in the little Bloch space
Kenneth Stephenson.
Trans. Amer. Math. Soc. 308 (1988), 713-720
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951624
Equivalence and strong equivalence of actions on handlebodies
John Kalliongis and Andy Miller.
Trans. Amer. Math. Soc. 308 (1988), 721-745
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951625
$SO(2)$-equivariant vector fields on $3$-manifolds: moduli of stability and genericity
Genesio Lima dos Reis and Geovan Tavares dos Santos.
Trans. Amer. Math. Soc. 308 (1988), 747-763
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951626
Templates and train tracks
George Frank.
Trans. Amer. Math. Soc. 308 (1988), 765-784
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951627
Normal derivative for bounded domains with general boundary
Guang Lu Gong, Min Ping Qian and Martin L. Silverstein.
Trans. Amer. Math. Soc. 308 (1988), 785-809
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951628
Wiener’s criterion for parabolic equations with variable coefficients and its consequences
Nicola Garofalo and Ermanno Lanconelli.
Trans. Amer. Math. Soc. 308 (1988), 811-836
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951629
Rigidity theorems for right angled reflection groups
Ennis Rosas.
Trans. Amer. Math. Soc. 308 (1988), 837-848
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951630
Engulfing and subgroup separability for hyperbolic groups
D. D. Long.
Trans. Amer. Math. Soc. 308 (1988), 849-859
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 951631